Items where Author is "Alspach, Brian"
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.
Alspach, Brian and Dean, Matthew (2009) Honeycomb toroidal graphs are Cayley graphs. Information Processing Letters, 109 (13). pp. 705-708.
Alspach, Brian and Liu, Jiping (2009) On the Hamilton connectivity of generalized Petersen graphs. Discrete Mathematics, 309 (17). pp. 5461-5473.
Alspach, Brian and Galvas, Heather and Šajna, Mateja and Verrall, Helen (2003) Cycle decompositions IV: complete directed graphs and fixed length directed cycles. Journal of Combinatorial Theory: Series A, 103 (1). pp. 165-208.